Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 26, 2021, 5:10 AM EDT for Miami-Dade County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2021, 5:10 AM EDT (09:10 UTC)
- Expired
- Aug 26, 2021, 6:00 AM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 42 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
170
WWUS82 KMFL 260910
SPSMFL
Special Weather Statement
National Weather Service Miami FL
510 AM EDT Thu Aug 26 2021
FLZ073-074-173-174-261000-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
510 AM EDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of southern Miami-Dade
County through 600 AM EDT...
At 510 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles northwest of Jewfish Creek Bridge,
moving north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Homestead Miami Speedway, Homestead General Airport, The
Redland, Kendall, Florida City, Homestead Base, Naranja, Richmond
West, Richmond Heights, Country Walk, Leisure City, Zoo Miami,
Goulds, West Perrine, Princeton, Royal Palm Ranger, Pa-Hay-
Okee Overlook, The Crossings and Cutler Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2515 8080 2562 8087 2566 8036 2529 8035
2530 8039 2524 8042 2520 8050 2521 8057
2523 8052 2524 8054 2523 8054 2524 8055
2524 8057 2514 8066 2514 8067 2516 8065
TIME...MOT...LOC 0910Z 167DEG 18KT 2524 8051
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
KELLYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 3:08 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 26, 3:08 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Miami FL
308 AM EDT Thu Aug 26 2021
.DISCUSSION...
Short term (Today through Friday)...
Latest satellite imagery and model analyses shows a mid-upper level
trough now moving across the area. Radar has been very busy during
the early morning hours with several lines of strong storms racing
through Palm Beach and Broward counties. Ground obs showed
widespread wind gusts in the 40-45 mph range all across coastal
locations of Palm Beach county.
Temperatures aloft continue to cool down with 00Z MFL sounding
showing 500 mb temps around -6C, along with PWATs of2.07 inches.
Model soundings show well over 2 inches for the rest of today. Model
lapse rates, moisture depth and low level instability suggest very
favorable atmospheric conditions for widespread showers to
develop through the rest of this morning. Coastal convergence will
favor the east coast, where potential for localized flooding is
possible, mainly through sunrise. There is also the threat for
strong gusty wind and frequent lightning. A few funnel clouds that
could become tornadic are also a possibility with the strongest
cells.
Mainly NBM was used for POPs/Wx, but with some blending towards the
globals to better reflect the transitions between this afternoon and
Friday. That said, all models show better agreement in the final
solution for the aforementioned trough, which is expected to move
into the Gulf later today, with rain chances diminish from east to
west. But enough moisture seems to linger on Friday to justify
keeping POps at high-end scattered to numerous, mainly in the
50-60 percent range.
Despite the increased cloud cover, temperatures should remain on the
warm side during the short term with most areas reaching the lower
90s in the afternoon.
Long Term (Friday Night through Wednesday):
Models begin the long term by bringing slightly more drier air at
the mid levels in the wake of a departing upper level impulse.
However, as the ridge strengthens at the sfc and deeper easterly
flow establishes, moisture advection will take place during the
weekend. Therefore, model PWATs seem to not drop from the 2 inch
mark, which will continue to support scattered to numerous
showers and thunderstorms.
The sfc high pressure will keep robust east/southeasterly flow
across the area, which will result in a more typical SoFlo seasonal
afternoon pattern of storms favoring interior and west coast
areas. But showers and storms could affect the east coast as well,
but with better chances early in the afternoon. Models suggest
that this pattern will likely continue through early next week
with a drying trend towards the end of the long term period.
Temperatures are expected to remain hot with afternoon highs in the
low to mid 90s, along with heat index values into the triple digits
each afternoon.
&&
.MARINE...
A mid-upper level disturbance is moving across the area, with
pressure gradient beginning to relax this morning. This will
allow for wind speeds to drop below advisory criteria late this
morning. This wind threat is outside of convection which could
also be stout with gusts above 40 knots possible. Conditions
should begin to improve this afternoon as the wind subsides.
&&
.BEACHES...
There is a high rip current risk along the east coast beaches of
South Florida due to breezy/gusty easterly winds. Shower and
thunderstorm chances will gradually increase, especially across the
east coast beaches, through today.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 90 80 90 80 / 30 30 60 40
West Kendall 91 79 91 79 / 40 30 60 40
Opa-Locka 91 79 90 79 / 30 30 60 30
Homestead 89 79 89 78 / 30 30 50 40
Fort Lauderdale 89 80 89 80 / 30 40 70 30
N Ft Lauderdale 89 80 89 80 / 30 40 70 30
Pembroke Pines 90 79 89 79 / 30 30 60 30
West Palm Beach 90 78 89 78 / 40 40 70 40
Boca Raton 89 79 89 80 / 30 40 70 40
Naples 92 77 91 77 / 60 20 60 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ168-172-173.
AM...Small Craft Advisory until 5 AM EDT early this morning for
AMZ630-650-651-670-671.
GM...Small Craft Advisory until 5 AM EDT early this morning for
GMZ656-657-676.
&&
Today through Friday and Aviation/Marine...AR
Friday Night through Wednesday...AR
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Aug 26, 3:49 AM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 349 AM EDT Thu Aug 26 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 262000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 349 AM EDT Thu Aug 26 2021 ...SCATTERED THUNDERSTORMS ACROSS PORTIONS OF SOUTH FLORIDA... ...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES... This is the hazardous outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a high risk of rip currents along the Atlantic beaches of South Florida. Flooding: localized flooding possible over the eat coast metro areas this morning. Thunderstorms: Scattered thunderstorms are forecast for today, with locally gusty winds, frequent lightning, and heavy rainfall possible. Wind: Sustained winds of 20 knots or greater with higher gusts are expected across portions of the Atlantic and Gulf waters this morning with a Small Craft Advisory in effect until 5 Am EDT. Locally gusty winds will be possible with the stronger showers and thunderstorms especially over the metro areas of South Florida. Waterspouts: Waterspouts will be possible with showers and storms. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Threat for thunderstorm impacts will continue through the rest of the forecast period. main impacts include locally gusty winds, frequent lightning, and heavy rainfall possible. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Aug 26, 3:25 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Miami FL
325 AM EDT Thu Aug 26 2021
FLZ075-174-260815-
Mainland Monroe FL-Far South Miami-Dade County FL-
325 AM EDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 415 AM EDT...
At 325 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Rock Harbor to 12 miles south of Royal Palm
Ranger to 8 miles south of Mahogany Hammock. Movement was northwest
at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Mahogany Hammock and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2515 8077 2518 8080 2517 8090 2530 8099
2536 8094 2538 8048 2523 8047 2520 8054
2521 8057 2523 8052 2524 8057 2518 8061
2518 8062 2519 8061 2519 8065 2514 8065
2514 8067 2515 8066 2514 8078
TIME...MOT...LOC 0725Z 152DEG 13KT 2513 8051 2522 8066 2522 8080
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 26, 4:19 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
419 AM EDT Thu Aug 26 2021
FLZ073-075-173-174-260915-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
419 AM EDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of central Mainland
Monroe and southern Miami-Dade Counties through 515 AM EDT...
At 419 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 7 miles northwest of Jewfish Creek Bridge to near
Royal Palm Ranger to near Everglades National Park. Movement was
north at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, Homestead General
Airport, The Redland, Florida City, Royal Palm Ranger, Leisure City,
Mahogany Hammock, Pa-Hay-
Okee Overlook, Everglades National Park, Homestead Bayfront Park,
Homestead Base and Naranja.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2515 8078 2520 8088 2563 8102 2565 8065
2540 8027 2529 8034 2530 8039 2524 8043
2524 8045 2521 8054 2524 8057 2518 8061
2518 8062 2519 8061 2519 8065 2514 8065
2514 8067 2515 8066 2514 8078
TIME...MOT...LOC 0819Z 158DEG 16KT 2528 8045 2543 8067 2542 8087
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 26, 4:30 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
430 AM EDT Thu Aug 26 2021
FLZ067-068-072-168-172-260930-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
430 AM EDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of northern Broward and
southeastern Palm Beach Counties through 530 AM EDT...
At 430 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 19 miles east of Ocean Ridge to 6 miles east of
Highland Beach to Pompano Beach. Movement was northwest at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach, Boca
Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
Wellington, Margate, Lake Worth, Riviera Beach, Lighthouse Point,
Palm Beach, Lauderdale-By-The-Sea, Highland Beach, Ocean Ridge,
Lauderhill and Coconut Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2675 8020 2614 8022 2609 8008 2642 8003
2681 8000
TIME...MOT...LOC 0830Z 117DEG 17KT 2650 7974 2639 7996 2623 8011
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanLocal storm report, Aug 26, 4:34 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
434 AM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
08/25/2021 M54 MPH AMZ651 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 47 KT /
54 MPH WAS RECORDED BY MESONET STATION XGVT
GOVERNMENT CUT.
0748 PM MARINE TSTM WIND 3 ENE DANIA BEACH 26.08N 80.10W
08/25/2021 M43 MPH AMZ651 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 37 KT /
43 MPH WAS RECORDED BY MESONET STATION PEGF1
2 NE DANIA BEACH.
0911 PM MARINE TSTM WIND 1 N JUNO BEACH 26.89N 80.06W
08/25/2021 M45 MPH AMZ650 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 39 KT /
45 MPH WAS RECORDED BY MESONET STATION XJUP
JUNO BEACH PIER.
0912 PM MARINE TSTM WIND 1 NE BOCA RATON 26.37N 80.09W
08/25/2021 M47 MPH PALM BEACH FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 41 KT /
47 MPH WAS RECORDED BY THE MESONET STATION
XBOC BOCA RATON.
0916 PM MARINE TSTM WIND 1 N OCEAN RIDGE 26.55N 80.05W
08/25/2021 M47 MPH AMZ650 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 41 KT /
47 MPH WAS RECORDED BY MESONET STATION XBOY
BOYNTON BEACH.
0918 PM MARINE TSTM WIND 2 ESE LAKE WORTH 26.61N 80.03W
08/25/2021 M46 MPH AMZ650 FL BUOY
A MARINE THUNDERSTORM WIND GUST OF 40 KT /
46 MPH WAS RECORDED BY BUOY STATION LKWF1
LAKE WORTH PIER, FL.
1034 PM MARINE TSTM WIND 2 E DANIA BEACH 26.06N 80.11W
08/25/2021 M41 MPH AMZ651 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 36 KT /
41 MPH WAS RECORDED BY MESONET STATION XDAN
DANIA PIER.
&&
WEINMANLocal storm report, Aug 26, 4:35 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
435 AM EDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 3 NNW BOYNTON BEACH 26.57N 80.10W
08/25/2021 M45 MPH PALM BEACH FL MESONET
A THUNDERSTORM WIND GUST OF 45 MPH WAS
RECORDED BY MESONET STATION AR978 BOYNTON
BEACH.
&&
WEINMANSpecial weather statement, Aug 26, 5:10 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
510 AM EDT Thu Aug 26 2021
FLZ073-074-173-174-261000-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
510 AM EDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of southern Miami-Dade
County through 600 AM EDT...
At 510 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles northwest of Jewfish Creek Bridge,
moving north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Homestead Miami Speedway, Homestead General Airport, The
Redland, Kendall, Florida City, Homestead Base, Naranja, Richmond
West, Richmond Heights, Country Walk, Leisure City, Zoo Miami,
Goulds, West Perrine, Princeton, Royal Palm Ranger, Pa-Hay-
Okee Overlook, The Crossings and Cutler Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2515 8080 2562 8087 2566 8036 2529 8035
2530 8039 2524 8042 2520 8050 2521 8057
2523 8052 2524 8054 2523 8054 2524 8055
2524 8057 2514 8066 2514 8067 2516 8065
TIME...MOT...LOC 0910Z 167DEG 18KT 2524 8051
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:01 PM EDT | Special Marine Warning | MFL | 89 min | |
| Aug 25, 8:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 66 min |
| Aug 25, 9:04 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 41 min |
| Aug 25, 9:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 25, 9:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 25, 9:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Aug 25, 9:51 PM EDT | Special Marine Warning | MFL | 84 min | |
| Aug 25, 10:52 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Aug 25, 11:27 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Aug 26, 12:04 AM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Aug 26, 12:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Aug 26, 12:42 AM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Aug 26, 1:27 AM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Aug 26, 1:58 AM EDT | Special Weather Statement | MFL | Martin | 32 min |
| Aug 26, 2:00 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 26, 2:23 AM EDT | Special Weather Statement | MFL | Palm Beach | 67 min |
| Aug 26, 2:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 26, 3:13 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Aug 26, 3:25 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 26, 4:17 AM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 26, 4:19 AM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Aug 26, 4:30 AM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| Aug 26, 6:23 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 26, 6:41 AM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 26, 7:37 AM EDT | Special Marine Warning | MFL | 23 min | |
| Aug 26, 7:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 26, 3:11 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Aug 26, 3:36 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 26, 5:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Aug 26, 5:40 PM EDT | Special Weather Statement | MFL | Collier | 35 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.